# SDR VNAA0109016

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 16,082 hours, 14,170 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

POWER WAS ADVANCED FOR TAKEOFF AND THE CREW RECEIVED A TAKEOFF CONFIGURATION WARNING ON THE RED WARNING PANEL.  THE CREW ABORTED TAKEOFF AND WHEN TAXIING FROM THE RUNWAY THE LIGHT EXTINGUISHED AND FLIGHT 9407 RETURNED TO THE GATE FOR ANOTHER DEPARTURE INFORMATION.  FLIGHT 9407 THEN DEPARTED WITH NO FURTHER INCIDENTS.
